# SDR PAZR200620412

- Difficulty date: April 28, 2006
- Submitted: April 28, 2006
- Operation: General aviation
- Aircraft: N620A
- Make and model: Amd FALCON20F5
- Aircraft serial: 412
- Aircraft time: 103,412 hours, 7,454 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Plug
- Part number: MY201121605
- Condition: Corroded
- Location: Zone 700
- Component: Mlg Instl, Amd
- Component part number: MY20740AAB
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF REPLACING THE LT MLG ASSEMBLY, THE TECHNICIAN, UPON VISUAL INSPECTION AFTER REMOVAL OF MLG ASSY, FOUND SIGNS OF CORROSION ON THE PLUG, P/N MY20112-1605.  UPON FURTHER DISASSEMBLY, IT WAS NOTED THAT THE CORROSION HAD GONE THROUGH THE PLUG. THE SEALANT ON ONE SIDE OF THE PLUG WAS PREVENTING FUEL LEAKAGE.  PART WAS ORDERED FROM MFG AND REPLACED WITH A NEW PLUG, P/N MY20112-1605-1. IT APPEARS THAT THE NEW PLUG HAS A DIFFERENT DESIGN AND PAINT PROTECTION SYSTEM; THUS AIDING IN THE PREVENTION OF FUTURE CORROSION. THE AIRCRAFT WAS MFG. IN 1979.
